# SDR UIEA2020092962077

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,261 hours, 11,505 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE.  OPERATIONS CHECK CABIN ALT AUTO 2 STATUS MESSAGE, IAW FIM 21-31 FT 803, NO DEFECT NOTED.  SYSTEM OK.
